# SDR DALA1315450683

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR UPPER GATE POCKETS.  REPLACED GATE IAW AMM 52-11-38-004-001.
